Couldn't find what you looking for?

TRY OUR SEARCH!

I am getting my period while still on Nuvaring (same hormones as the pill, but in the form of a vaginally inserted ring).

I reeeeeally donìt want my period this week - it is the only time for months that I get to see my boyfriend.

I started the ring 2 weeks ago, directly off 9 days on the pill. I do not have a regular cycle, and it is even more messed up due to problems and irregularities I was experiencin while on the pill (extreme sensitivity to timing, nausea).

Should I take the ring out and have my period?
Should I leave it in?

Why?

Loading...

I really hope that you didn't do anything drastic to stop your period. If you stop BC, like you did for the pill, your period will be irregular. So, stopping anything will probably cause your period to continue. I hope that things worked out for you. Please let me know how you are doing? What did you do for that situation. Has your period settled down with the Nuvaring? I look forward to hearing from you very soon.
Reply

Loading...

I would not take the ring out. Since you haven't been using the ring very long your body is getting used to it. Also this could even be a sign that the NuvaRing is not working for you so I would definitely suggest a backup method of birth control. As dsdesk said, if you stop the ring and had irregular periods before the birth control you will continue to have them after stopping the pills or the nuvaring. I would not suggest taking the ring out to have your period because that will confuse your body even more. I would leave it in and let it continue till it's done. I would also suggest making an appointment with your doctor to get his/her opinion and if the ring is a good choice for you. Let us know if you need anything else!
Reply

Loading...